MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC
Model Number PCO2H3
Medical Device Problem Codes Migration or Expulsion of Device (1395); Mechanics Altered (2984); Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Erosion (1750); Dysphagia/ Odynophagia (1815); Failure of Implant (1924); Pain (1994); Perforation (2001); Stenosis (2263); Distress (2329); Weight Changes (2607); Unspecified Tissue Injury (4559); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant product: 173054 endo uni 12 with (lot# p4h0272x), 174007 mf endo hernia dlu 4.8 mm x6 (lot# p4m0407x).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a hiatal hernia.It was reported that after implant, the patient experienced failed mesh, migrated mesh, erosion into esophagus, difficulty swallowing, and weight loss.Post-operative patient treatment included inability to go through removal surgery, feeding tube, and placed on special diet.
 
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a hiatal hernia.It was reported that after implant, the patient experienced failed mesh, migrated mesh, erosion into esophagus, difficulty swallowing, emotional distress, and weight loss.Post-operative patient treatment included revision surgery, inability to go through removal surgery, feeding tube, and placed on special diet.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a hiatal hernia.It was reported that after implant, the patient experienced perforation, pain, esophageal stenosis, dysphagia, suffering, failed mesh, migrated mesh, erosion into esophagus, difficulty swallowing, emotional distress, and weight loss.Post-operative patient treatment included revision surgery, esophageal gastroduodenoscopy with biopsies, balloon dilation of esophagus, mesh revision, feeding tube, and placed on special diet.
 
Additional Manufacturer Narrative
Additional info: b5, b7, d4 (udi #), h6 (patient codes, imf codes, device code, ime e2402: "weight loss").Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PARIETEX
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
mike bocchino
8200 coral sea st ne
8200 coral sea st ne
mounds view,mn, CT 55112-4391
8006464633
MDR Report Key11575502
Report Number9615742-2021-00667
Device Sequence Number17049469
Product Code FTL
UDI-Device Identifier10884521178465
UDI-Public(01)10884521178465(17)181130(10)PNL0405X
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K040998
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2018
Device Model NumberPCO2H3
Device Catalogue NumberPCO2H3
Device Lot NumberPNL0405X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2021
Supplement Date Received by Manufacturer10/25/2023
05/20/2026
Initial Report FDA Received Date03/26/2021
Supplement Report FDA Received Date10/26/2023
05/21/2026
Date Device Manufactured12/28/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale